Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 4, December 2020  pp. 347–355.

On a general Van Hamme-type supercongruence

Authors:  Arjun Singh Chetry and Gautam Kalita
Author institution:Department of Science and Mathematics, Indian Institute of Information Technology Guwahati, Assam 781 015, India

Summary:  In this paper, we deduce a congruence recurrence relation for truncated hypergeometric series. As consequences, we confirm certain particular cases of a recent conjectural supercongruence of Swisher.

Contents   Full-Text PDF